Alert archive / New Mexico / Tornado Warnings in 2009
Tornado Warning 4, NWS Albuquerque, NM
NWS Albuquerque, NM issued this tornado warning at Apr 28, 2009, 5:00 PM MDT for San Miguel County, New Mexico. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 28, 2009, 5:00 PM MDT (23:00 UTC)
- Expired
- Apr 28, 2009, 5:45 PM MDT
- In force
- 45 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
County San Miguel County, NM
The radar
The Cannon AFB radar (KFDX), 89 km from the middle of the area, began a volume at 23:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 28, 3:50 PM MDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 11.0 hours before the alert went out and 215 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 485 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 264 m²/s²
- 0-3 km storm-relative helicity
- 256 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.2
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS55 KABQ 282300
TORABQ
NMC047-282345-
/O.NEW.KABQ.TO.W.0004.090428T2300Z-090428T2345Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
500 PM MDT TUE APR 28 2009
THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A
* TORNADO WARNING FOR...
EAST CENTRAL SAN MIGUEL COUNTY IN NORTHEAST NEW MEXICO
* UNTIL 545 PM MDT
* AT 459 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 7 MILES
SOUTHWEST OF CONCHAS...OR ABOUT 33 MILES WEST OF TUCUMCARI...MOVING
EAST AT 20 MPH.
* THE TORNADO WILL BE NEAR...
CONCHAS AROUND 520 PM MDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. LEAVE AUTOMOBILES AND MOBILE HOMES. MOVE
INTO AN INTERIOR ROOM OR HALLWAY ON THE LOWEST FLOOR. STAY AWAY FROM
WINDOWS AND OUTSIDE WALLS.
TO REPORT SEVERE WEATHER PLEASE CALL THE NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
FORECAST OFFICE IN ALBUQUERQUE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT
TUESDAY EVENING FOR EASTERN NEW MEXICO.
&&
LAT...LON 3547 10388 3527 10387 3520 10400 3525 10439
3543 10439
TIME...MOT...LOC 2300Z 269DEG 16KT 3534 10427
$$
401 follow-up statement
000
WWUS55 KABQ 282318
SVSABQ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
518 PM MDT TUE APR 28 2009
NMC047-282345-
/O.CON.KABQ.TO.W.0004.000000T0000Z-090428T2345Z/
SAN MIGUEL-
518 PM MDT TUE APR 28 2009
...TORNADO WARNING REMAINS IN EFFECT FOR EAST CENTRAL SAN MIGUEL
COUNTY UNTIL 545 PM MDT...
AT 517 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR CONCHAS...OR ABOUT
28 MILES NORTHWEST OF TUCUMCARI...MOVING EAST AT 20 MPH.
* THE TORNADO WILL BE NEAR...
RURAL EASTERN SAN MIGUEL COUNTY AROUND 530 PM MDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. LEAVE AUTOMOBILES AND MOBILE HOMES. MOVE
INTO AN INTERIOR ROOM OR HALLWAY ON THE LOWEST FLOOR. STAY AWAY FROM
WINDOWS AND OUTSIDE WALLS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT
TUESDAY EVENING FOR EASTERN NEW MEXICO.
&&
LAT...LON 3547 10388 3527 10387 3520 10400 3525 10439
3543 10439
TIME...MOT...LOC 2318Z 269DEG 16KT 3534 10417
$$
40What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this tornado warning went out at Apr 28, 2:45 PM MDT, 2 hours 15 minutes earlier.
Area forecast discussion, Apr 28, 2:45 PM MDT, 2 hours 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 245 PM MDT TUE APR 28 2009 .DISCUSSION... SHORT TERM (TODAY-THURSDAY)... SEVERE WEATHER POTENTIAL IN EASTERN NEW MEXICO IS THE MAIN CONCERN FOR THIS AFTERNOON AND EVENING. SPC CONVECTIVE OUTLOOK HAS THIS AREA UNDER A SLIGHT RISK FOR SEVERE THUNDERSTORMS THROUGH EARLY WEDNESDAY MORNING. A 500 MB LONGWAVE TROUGH EXTENDS SOUTH FROM A 545 DM CENTER OFF THE OREGON COAST THROUGH THE INTERMOUNTAIN BASIN INTO ARIZONA AND NW MEXICO. DOWNSTREAM OF THE LONGWAVE TROUGH OVER NEW MEXICO...WE HAVE SOUTHWESTERLY FLOW ALOFT WITH AZTEC AND TUCUMCARI PROFILER MEASUREMENTS INDICATING SOUTHWEST WINDS AT 40 TO 60 KNOTS BETWEEN 5 TO 10 KM ALOFT. SOUTHEAST BOUNDARY LAYER FLOW HAS GENERATED MOISTURE ADVECTION INTO SOUTHEAST AND EASTERN NEW MEXICO AND HAS INCREASED SURFACE DEWPOINTS TO THE MIDDLE TO UPPER 50S FROM CARLSBAD AND ROSWELL TO TUCUMCARI. THE BEST SURFACE LIFTED INDICES ARE FOUND ALONG A DRYLINE THAT IS ANALYZED FROM CHAVEZ THROUGH LINCOLN ...TORRANCE/GUADALUPE...AND SANTA FE/SAN MIGUEL COUNTIES. BELIEVE THE CONVECTION WILL GENERATE FIRST ALONG AND EAST OF THIS LINE ACROSS THE EAST SLOPES OF THE MOUNTAINS WHERE WE HAVE THE BEST COMBINATION OF OROGRAPHIC AND THERMODYNAMIC LIFT. BELIEVE SUBSEQUENT LATE AFTERNOON AND EVENING CONVECTIVE ACTIVITY WILL BE FOUND CLOSER TO THE TEXAS BORDER. ALL STORMS WILL MOVE TOWARD THE NORTHEAST. SOME ISOLATED THUNDERSTORMS ARE POSSIBLE VERY EARLY WEDNESDAY MORNING ALONG THE TEXAS BORDER BEFORE A DRY ZONAL FLOW TAKES HOLD AND PUSHES ALL CONVECTIVE ACTIVITY FURTHER EAST INTO THE SOUTHERN PLAINS. WEDNESDAY AFTERNOON THROUGH THURSDAY THIS WESTERLY FLOW WILL ADVECT A DRY AIRMASS INTO THE FORECAST AREA. EXPECT SUNNY SKIES AND ABOVE NORMAL TEMPERATURES FOR THIS PERIOD. LONG TERM (THURSDAY NIGHT-MONDAY)... WEST TO SOUTHWEST ZONAL FLOW ALOFT WITH DRY CONDITIONS AND ABOVE NORMAL TEMPERATURES CONTINUES THROUGH FRIDAY. ON FRIDAY MORNING A SURFACE COLD FRONT WILL MOVE INTO EASTERN NEW MEXICO FROM CLAYTON TO ROSWELL COOLING MAX TEMPS AROUND 10 DEGREES. A WEAK QUICK MOVING SHORTWAVE APPROACHES NW NEW MEXICO LATE FRIDAY AND BRINGS AN UPTICK IN CLOUDINESS AND A SLIGHT CHANCES FOR PRECIPITATION TO NORTHERN NEW MEXICO SATURDAY THROUGH EARLY SUNDAY. EXPECT NORTHWESTERLY FLOW ALOFT ON SUNDAY BEFORE WESTERLY ZONAL FLOW RETURNS ON MONDAY WHEN TEMPERATURES ARE EXPECTED TO REBOUND TO ABOVE CLIMATE NORMALS. BENNETT && .AVIATION... IFR STRATUS CONTINUES TO HUG THE TEXAS BORDER AND WILL BE VERY SLOW TO ERODE THIS AFTERNOON. THIS BATCH OF LOW CLOUDS SHOULD RETURN TO A GOOD MAJORITY OF THE ERN PLAINS THIS EVENING...LIKELY VLIFR TO MVFR IN NATURE. SHOWERS/STORMS WILL CONTINUE TO DEVELOP IN THE ERN PLAINS TODAY...SOME OF WHICH MAY BE SEVERE. MAIN THREATS WILL BE LARGE HAIL AND DAMAGING WIND GUSTS. NON-SEVERE ACTIVITY WILL LINGER THROUGH THE OVERNIGHT HOURS. DRIER PUNCH OF AIR WILL SHOVE STRATUS AND PCPN INTO TEXAS BY MID/LATE WED MORNING. NEXT AVIATION DISCUSSION SCHEDULED FOR 09Z. && .FIRE WEATHER... MOISTURE ADVECTION WITHIN THE ERN PLAINS HAS ALLOWED FOR MODERATE TO EXCELLENT RECOVERIES. MEANWHILE...DRY AIR ACROSS WRN NM HAS ALLOWED FOR DEW POINT DEPRESSIONS TO APPROACH 70F IN A FEW LOCATIONS. SHOWER AND THUNDERSTORM ACTIVITY WILL FIRE ALONG THIS MOISTURE BOUNDARY IN CONJUNCTION WITH A SERIES OF UPPER LEVEL DISTURBANCES. FOR TONIGHT... PRECIPITATION WILL BE FOCUSED ALONG AND EAST OF A COLFAX TO LINCOLN COUNTY LINE...WHERE A FEW STORMS MAY PRODUCE DAMAGING WIND GUSTS AND SIGNIFICANT WETTING RAINS. RH VALUES IN THE E WILL RECOVER TO ABOVE 90 PERCENT IN MOST LOCALES. POOR/MODERATE RECOVERIES CAN BE EXPECTED IN THE WEST. MOISTURE WILL BE SHOVED EASTWARD ON WED...ALLOWING FOR SIGNIFICANTLY LOWER HUMIDITIES IN THE EAST. IN FACT...AN HOUR/TWO OF CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE IN THE HIGH PLAINS NEAR LAS VEGAS AS WELL AS CLINES CORNERS. DRY WEATHER WILL PERSIST INTO THURSDAY WITH SLIGHTLY HIGHER WINDS LEE OF THE CENTRAL MTS. CRITICAL FIRE WEATHER CONDITIONS ARE LIKELY NEAR THE NMZ103/104/107/109 INTERSECTION. WILL HOLD OFF ISSUING A FIRE WEATHER WATCH...BUT THIS REGION WILL NEED TO BE MONITORED. SURFACE BOUNDARY WILL SLIDE THROUGH THE ERN PLAINS THU NIGHT...WHICH SHOULD ALLOW FOR A SURGE OF MOISTURE AND IMPROVED HUMIDITIES IN THE EAST. DRY WEATHER CONDITIONS WILL PERSIST IN THE WEST ON FRIDAY AS A DISTURBANCE APPROACHES FROM THE WEST. THIS FEATURE COULD ENHANCE THE PCPN THREAT IN THE NW CORNER OF THE STATE ON SATURDAY AND ESPECIALLY IN THE ERN PLAINS WHERE LOW LEVEL MOISTURE WILL BE IN PLACE. && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 42 76 40 78 / 0 0 0 5 GALLUP.......................... 33 72 33 75 / 0 0 0 5 GRANTS.......................... 35 74 33 77 / 0 0 0 5 GLENWOOD........................ 38 80 40 83 / 0 0 0 5 CHAMA........................... 27 62 28 65 / 0 0 0 5 LOS ALAMOS...................... 40 69 42 77 / 0 0 0 5 RED RIVER....................... 27 59 28 61 / 5 0 0 5 TAOS............................ 34 69 30 73 / 5 0 0 5 SANTA FE........................ 41 74 39 76 / 5 0 0 5 SANTA FE AIRPORT................ 43 75 41 78 / 5 0 0 5 ESPANOLA........................ 41 78 38 80 / 0 0 0 5 ALBUQUERQUE HEIGHTS............. 51 79 51 81 / 0 0 0 5 ALBUQUERQUE VALLEY.............. 47 79 47 82 / 0 0 0 5 ALBUQUERQUE FOOTHILLS........... 48 76 48 80 / 0 0 0 5 ALBUQUERQUE WEST MESA........... 46 79 46 82 / 0 0 0 5 SOCORRO......................... 46 81 48 84 / 0 0 0 5 SANDIA PARK/CEDAR CREST......... 41 71 39 74 / 0 0 0 5 MORIARTY/ESTANCIA............... 40 76 41 76 / 0 0 0 5 CARRIZOZO....................... 46 80 48 82 / 0 0 0 5 RUIDOSO......................... 38 72 38 74 / 0 0 0 5 RATON........................... 39 76 39 74 / 20 0 5 5 LAS VEGAS....................... 43 72 42 73 / 10 0 0 5 ROY............................. 47 75 47 75 / 20 0 5 5 CLAYTON......................... 51 78 50 78 / 40 5 5 5 SANTA ROSA...................... 46 83 48 83 / 10 0 5 5 TUCUMCARI....................... 54 84 54 85 / 20 5 5 5 FORT SUMNER..................... 53 84 51 85 / 10 0 5 5 CLOVIS.......................... 55 83 56 87 / 20 5 5 5 PORTALES........................ 55 84 55 88 / 20 5 5 5 ROSWELL......................... 56 86 55 90 / 10 5 5 5 && .ABQ WATCHES/WARNINGS/ADVISORIES... NONE. && 01/46
Hazardous weather outlook, Apr 28, 3:17 PM MDT, 1 hour 43 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE ALBUQUERQUE NM 317 PM MDT TUE APR 28 2009 NMZ001>021-026-291200- NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ- UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS- NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS- WEST CENTRAL MOUNTAINS- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY- SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY- CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY- GUADALUPE MOUNTAINS OF CHAVES COUNTY- 317 PM MDT TUE APR 28 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING FOR AREAS ALONG AND SOUTH OF A LINE FROM LINCOLN TO QUAY COUNTIES...WHERE LARGE HAIL...DAMAGING WIND GUSTS AND AN ISOLATED TORNADO ARE POSSIBLE. NORTHEAST NEW MEXICO COULD EXPERIENCE A FEW STRONG STORMS...WHERE SMALL HAIL AND GUSTY WINDS UP TO 50 MPH ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SPOTTY CRITICAL FIRE WEATHER CONDITIONS MAY DEVELOP IN PORTIONS OF THE NORTHEAST HIGHLANDS AND EAST CENTRAL PLAINS THURSDAY AFTERNOON. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD REPORT SEVERE WEATHER THROUGH THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE OR BY CALLING 1.888.386.7637. DPORTER
In the hours before
Special weather statement, Apr 28, 2:31 PM MDT, 2 hours 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 231 PM MDT TUE APR 28 2009 NMZ016-017-282100- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- 231 PM MDT TUE APR 28 2009 ...STRONG THUNDERSTORM MOVING OVER SOUTHEAST LINCOLN COUNTY... AT 228 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM...CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND HAIL UP TO ONE HALF INCH IN DIAMETER NEAR SAN PATRICIO. MOVEMENT WAS NORTHEAST AT 25 MPH. LOCATIONS IN THE PATH OF THIS STORM INCLUDE ARABELA...HONDO AND LINCOLN. SEVERE WEATHER IS NOT EXPECTED FROM THIS STORM. 40
Special weather statement, Apr 28, 2:51 PM MDT, 2 hours 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 251 PM MDT TUE APR 28 2009 NMZ016-017-282130- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- 251 PM MDT TUE APR 28 2009 ...STRONG THUNDERSTORM MOVING OVER SOUTHEAST LINCOLN COUNTY... AT 248 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM...CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND HAIL UP TO ONE HALF INCH IN DIAMETER NEAR SAN PATRICIO. MOVEMENT WAS NORTHEAST AT 20 MPH. LOCATIONS IN THE PATH OF THIS STORM INCLUDE ARABELA AND LINCOLN. THIS STORM WAS NOT PRODUCING SEVERE WEATHER AT THIS TIME. HOWEVER... PERSONS IN THE PATH OF THIS STORM ARE ADVISED TO MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION. 40
Special weather statement, Apr 28, 3:12 PM MDT, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 312 PM MDT TUE APR 28 2009 NMZ005-012-282200- CONCHAS LAKE/GUADALUPE COUNTY-NORTHEAST HIGHLANDS- 312 PM MDT TUE APR 28 2009 ...STRONG THUNDERSTORM MOVING INTO SOUTH CENTRAL SAN MIGUEL COUNTY... AT 310 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM...CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND HAIL UP TO ONE HALF INCH IN DIAMETER 10 MILES NORTH OF COLONIAS. MOVEMENT WAS NORTHEAST AT 25 MPH. LOCATIONS IN THE PATH OF THIS STORM INCLUDE TRUJILLO. SEVERE WEATHER IS NOT EXPECTED FROM THIS STORM. WARNINGS ARE NOT ANTICIPATED AT THIS TIME. 40
Special weather statement, Apr 28, 3:29 PM MDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 329 PM MDT TUE APR 28 2009 NMZ005-282200- NORTHEAST HIGHLANDS- 329 PM MDT TUE APR 28 2009 ...STRONG THUNDERSTORM MOVING OVER CENTRAL MORA COUNTY... AT 327 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM...CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND HAIL UP TO ONE HALF INCH IN DIAMETER 8 MILES WEST OF WAGON MOUND. MOVEMENT WAS NORTHEAST AT 25 MPH. LOCATIONS IN THE PATH OF THIS STORM INCLUDE RURAL EASTERN MORA COUNTY AND RURAL EXTREME SOUTH CENTRAL COLFAX COUNTY. SEVERE WEATHER IS NOT EXPECTED FROM THIS STORM. WARNINGS ARE NOT ANTICIPATED AT THIS TIME. 40
Local storm report, Apr 28, 4:07 PM MDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
407 PM MDT TUE APR 28 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM TORNADO 15 SW TREMENTINA 35.32N 104.72W
04/28/2009 SAN MIGUEL NM PUBLIC
NO DAMAGE REPORTED
&&
AABEYTALocal storm report, Apr 28, 4:26 PM MDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
426 PM MDT TUE APR 28 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 PM HAIL 2 S ARABELA 33.56N 105.17W
04/28/2009 M1.00 INCH LINCOLN NM EMERGENCY MNGR
&&
AABEYTAThe office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 28, 3:03 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Lincoln | 57 min |
| Apr 28, 3:20 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, San Miguel | 55 min |
| Apr 28, 3:35 PM MDT | Tornado Warning | ABQ | Guadalupe, San Miguel | 40 min |
| Apr 28, 3:45 PM MDT | Tornado Warning | ABQ | Chaves, Lincoln | 45 min |
| Apr 28, 4:13 PM MDT | Tornado Warning | ABQ | Guadalupe, San Miguel | 47 min |
| Apr 28, 4:31 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Lincoln | 59 min |
| Apr 28, 5:29 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 44 min |
| Apr 28, 5:40 PM MDT | Severe Thunderstorm Warning | ABQ | San Miguel | 65 min |
Nearby
Tornado Warnings in New Mexico, 2009Every tornado warning in 2009Tornadoes in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.